# SDR REXA2012030100296

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 26,008 hours, 23,380 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF PASSING 200 AGL TAT PROBE HEAT, R AOA HEAT, R STATIC HEAT, R PITOT HEAT CAUTION MESSAGES. QRH COMPLETED AND NO REST.  REMOVED AND REPLACED RIGHT AIR DATA SENSOR HEAT CONTROLLER (2A1HD) IAW AMM 30-31-15.  OPC GOOD.  OK FOR SERVICE.
